# SDR DALA2025120208802

- Difficulty date: December 2, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEPLATE UPPER/LOWER SURFACE AND AROUND NUTS BTW BS 1310-1480, S27L AT AFT CARGO COMPARMENT.   CORROSION LEVEL 2, NEW SIDEPLATE BTW BS 1310-1410, S27L AT AFT CARGO COMPARMENT WAS REPLACED IAW SRM 51-40-02-0G PAR.4.B, 7.D AND PAR .9.B. (1331262)
